# SDR SWIA202158356

- Difficulty date: April 2, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-409 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON SEAT TRACK LBL 9 F/S 364 TO 409     (C-CHECK RO 5/20/2021)    REPLACED LBL9 SEAT TRACK BETWEEN FS364.00 & FS409.00. REF CRJ200 AMM 53-01-11-000-802 & CRJ200 AMM 53-01-11-400-802.
